# SDR AALA202309287023

- Difficulty date: September 27, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A320*
- Aircraft serial: 5939
- Aircraft time: 30,669 hours, 12,318 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Strut
- Part number: D5757030501600
- Condition: Out Of Adjust
- Location: Zone 500 - Lh Wi
- Stage of operation: AP
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON APPROACH TO DFW DUE TO FLIGHT CONTROL FLAPS LOCKED ALIGNMENT FAULT. FLAPS STUCK AT 2. AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. PER TSM 27-51-00-810-818-A MAINTENANCE FOUND LEFTHAND FLAP INTERCONNECTING STRUT OUT OF ADJUSTMENT. ADJUSTED PER AMM 27-51-44-820-001-A. ACCOMPLISHED LEFT AND RIGHT HAND INTERCONNECT SENSOR ADJUSTMENT CHECK PER AMM 27-51-44-400-002-A AND FOUND WITHIN LIMITS. ACCOMPLISHED SATISFACTORY OPERATIONAL TEST OF FLAP SYSTEM PER AMM 27-54-00-710-001-A.
